International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 2, Pages 131-140

A generalized Hankel convolution on Zemanian spaces

Jorge J. Betancor

Departamento de Análisis Matemático, Universidad de La Laguna, La Laguna. Tenerife, Islas Canarias, 38271, Spain

Received 4 May 1998

Copyright © 2000 Jorge J. Betancor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We define a new generalized Hankel convolution on the Zemanian distribution spaces of slow growth.